It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2010, 10:50 PM   #1
Newbie
(female)
 
Join Date: Mar 2010
Posts: 8
kaymurphy5 HB User
YAZ and terrible acne

so i started taking YAZ in december and started having TERRIBLE skin issues. my skin was flawless before. at first i thought it was my body adjusting and this new face wash i used, then it just got worse and never got better. i have been in denial and didnt stop taking it hoping it would magically get worse. also my libido has dropped significantly.
so now im switching to seasonquie and i was wondering if this pill is any better. im desperate.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is this cystic acne? curly fry Acne 9 06-12-2010 02:23 AM
Moisturizer makes my skin look terrible... GJ777 Skin Problems 0 12-14-2008 03:11 PM
Acne Disappearing Fast but feel terrible:(! dirkson4 Acne 5 03-22-2006 10:44 PM
Digestive System Cleanse to Eliminate Acne ErimusValidus Acne 429 02-17-2006 07:30 PM
Help terrible breakout on Ortho tri-cyclen aversar03 Acne 12 06-14-2005 02:33 PM

Tags
acne, yaz



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!